MathSciNet Relay Station
MathSciNet bibliographic data
MR387265 (52 #8108) 13C10
Lady, E. L. Completely decomposable flat modules over locally factorial domains. Proc. Amer. Math. Soc. 54 (1976), 27–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement